Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Tmccoy

Member
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Tmccoy

  • Rank
    New Member
  • Birthday 02/05/1979

Profile Information

  • Gender
    Female

Recent Profile Visitors

1082 profile views
  1. I took ACCUTANE for 14 days(40mg/day) and my flushing started on day 11. I am prone to flushing and redness preaccutane so I think it was a precursor. Anyway I went to my Derm on day 14 and she took one look at me and told me I had to stop. I didn't want to but she said this flushing isn't a normal side effect. That was 2 days ago and I am still extremely red and I can still feel the flush coming on. I'm not as hot and swollen then I was. I feel like it is getting better. The Derm gave me predni
  2. Well I thought I would return to my post with and update. I went to my Derm yesterday bc the flushing just would not stop and it was very very red and hot and almost swollen all over. My Derm took one look at me and said I had to stop ACCUTANE . I was so upset that I started crying. I told her I didn't want to stop taking it and that maybe I just needed a lower dose. She said I had to stop for 2 weeks and prescribed prednisone and desinate?spelling? ...steroid cream for my face. My blood pres
  3. Thank you so much for all ur replies. My flushing hasn't gotten any worse or better. It is painful but today I just dealt with it. There is no makeup in the world that could cover this blazing red face ugh! Luckily I was off for the past 2 days. Tonorow I return to work and am alittle nervous but oh well! My face was always red before ACCUTANE and it is just more red now...I will just gonna deal with it and keep on truckin'
  4. I'm on 40mg and day 12 and haven't really been flaky either. I am moisturizing like crazy bc I don't wanna be flaky. I am extremely red and flush though. My checks and forehead are on fire. I am really dry and tight after I wash my face and it feels really good bc I am always soooo oily. But I put lotion on and it feels greasy again. And I wake up in the morning with an oil slick. I'm sure the dryness will come soon. Best of luck!
  5. Ok I am a 35/f with moderate hormonal cystic acne and rosacea. I just started ACCUTANE 11 days ago (40mg) and everyday my flushing and redness is getting worse. And it is hot to the touch. My entire face is red and flushing. I had lots of redness before ACCUTANE but this is extreme. Has anyone else had this? I wonder if it is just stage of ACCUTANE or is it only going to get worse. I really don't want to stop taking it bc it is my last option. I've taken everything under the sun and nothing has
  6. From your last pictures post, It looks like you are def improving. I am staring accurate tomorrow and I'm excited and scared at the same time. Keep going and thanks for sharing! It's really helpful!
×